# SDR CWQA20220222001

- Difficulty date: February 20, 2022
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N913CL
- Make and model: Cessna 560XL
- Aircraft serial: 5605718
- Aircraft time: 6,190 hours, 4,230 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bulb
- Part number: 387
- Part serial: NSN
- Condition: Faulty
- Location: Cockpit
- Stage of operation: AP
- How discovered: V
- Nature of condition: O, P
- Precautionary procedure: O

## Discrepancy

DURING APPROACH AFTER GEAR SELECTED DOWN, RT MLG GREEN DOWN LIGHT DID NOT ILLUMINATE.
CREW PERFORMED LIGHT TEST AND RT MLG GREEN DOWN LIGHTS DID NOT ILLUMINATE.  
AS A PRECAUTION CREW DID TOWER FLY BY FOR GEAR VERIFICATION AND ALSO PERFORMED MANUAL GEAR EXTENSION BLOW DOWN PROCEDURE.
CHECKLIST FOLLOWED, EMERGENCY DECLARED, AND UNEVENTFUL LANDING PERFORMED.
MAINTENANCE EVALUATION FOUND RT MLG GREEN DOWN LIGHTS NOT ILLUMINATING.  GEAR HANDLE INDICATOR BULBS P/N 387 WERE REPLACED.
PERFORMED SYSTEM OPERATION CHECKS, NO DISCREPANCIES FOUND, SYSTEM OPS CHECK GOOD.
